# SDR SWIA202157820

- Difficulty date: March 1, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS379 SKIN BUTTJOINT DOUBLER IS CORRODED AT STR 23L     (C-CHECK RO 4/25/2021)    REPAIRED FS379 SKIN BUTTJOINT DOUBLER AT STR 23L IAW MHIRJ REO 601R-53-21-3420 REV. -- DATED 2021-03-29,  SKYWEST STRUCTURAL MAJOR REPAIR TASK  51-900-1003-SKY AND ATTACHED FORM 337. NO WEIGHT CHANGE.
